We show that for δ below certain critical indices there are functions whose Jacobi or Laguerre expansions have almost everywhere divergent Cesàro and Riesz means of order δ.
Bibliographical noteCopyright 2003 American Mathematical Society. First published in Proceedings of the American Mathematical Society,Volume 131, Issue 10, published by the American Mathematical Society. The original article can be found at http://dx.doi.org/10.1090/S0002-9939-02-06853-3.
Meaney, C. (2003). Divergent Cesàro and Riesz means of Jacobi and Laguerre expansions. Proceedings of the American Mathematical Society, 131(10), 3123-3128. https://doi.org/10.1090/S0002-9939-02-06853-3